Combinatorica

, Volume 4, Issue 4, pp 259–264

On optimal matchings

  • M. Ajtai
  • J. Komlós
  • G. Tusnády
Article

DOI: 10.1007/BF02579135

Cite this article as:
Ajtai, M., Komlós, J. & Tusnády, G. Combinatorica (1984) 4: 259. doi:10.1007/BF02579135

Abstract

Givenn random red points on the unit square, the transportation cost between them is tipically √n logn.

AMS subject classification (1980)

60 D 05 60 G 40 

Copyright information

© Akadémiai Kiadó 1984

Authors and Affiliations

  • M. Ajtai
    • 1
  • J. Komlós
    • 1
  • G. Tusnády
    • 1
  1. 1.Mathematical Institute of theHungarian Academy of SciencesBudapestHungary